# SDR DALA2023121810329

- Difficulty date: December 16, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N339DN
- Make and model: Airbus A321-211
- Aircraft serial: 8128
- Aircraft time: 18,134 hours, 7,930 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3039 OUT OF ADJUSTMENT PASSENGER CREW DOOR 832 COMPENSATION MECHANISM POINT K AT AFT GALLEY AREA. CORRECTIVE ACTION: ADJUSTED DOOR PER A321 AMM 52-13-21. OK FOR SERVICE. (0112967)
